Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm a 33 year old guy from Durban, South Africa, have been on Oratane 20mg for 5 months and finishing my prescription at the end of April. I have had acne all my life, but am beginning to see an improvement for the first time in my life. Side effects are bad and stressful, but it's all worth it. Use Lipsano Lip balm for dry lips, use natural tears for your dry eyes and vaseline for dry nose. Drink a lot of water and don't do heavy exercise.

Share this post


Link to post
Share on other sites

i have also, started on oratane (20mg) a day at night with dinner. hsve you alos come across that you get a red face?

does it go away, it's been 4 weeks now that i hve been on oratane... and slowly starting to inmprovments but i wanted to now if the red face go away after or what??

Thanks

AB

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×